MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401451
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was dissatisfied with his ambicor penile prosthesis.The implant was not seated distally into the glans.The patient underwent surgery and measurement confirmed that the patient needed a prosthesis two centimeters longer.Therefore, the device was replaced.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the event of prosthesis length too short was most likely determined to be an inadvertent/unintentional interaction of the user with the device.A conclusion code of unintended use error caused or contributed to event was assigned to this investigation.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17929877
Report Number2124215-2023-56706
Device Sequence Number17790999
Product Code FHW
UDI-Device Identifier00878953000954
UDI-Public00878953000954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/11/2025
Device Model Number72401451
Device Catalogue Number72401451
Device Lot Number1000411072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexUnknown